Discussions By Condition: Mental conditions

please read

Posted In: Mental conditions 3 Replies
  • Posted By: Anonymous
  • February 22, 2007
  • 00:04 PM

my son 14 suffers insomnia due to aspergers syndrome and is currently take melatonin,(he also has asthma) his doc swears theres no side affects yet during school holidays when he doesnt take them he has no asthma symptoms at all and then as soon as he starts back his asthma flares up all again....,does anybody no anything about this..i know he needs the melatonin but he dont need the asthma...does anyone know of any link

Reply Flag this Discussion

3 Replies:

  • when he isnt in school many aspects of his experience differ from when he is.why focus just on his pills?you may have a useful observation here,but look at all the facts.dont rush to judgement.
    Anonymous 42,789 Replies
    • February 27, 2007
    • 06:15 PM
    • 0
    Flag this Response
  • I think what the previous post is saying is that the asthma is probably related to his school environment. Melatonin is naturally occurring in the body. It is more likely that the school has an allergen(or several) causing the asthma problems.
    Anonymous 42,789 Replies Flag this Response
  • The school may have a mold problem. I can't be in a building with mold or I'm really sick. :( You may have to get some one to check the school for mold problems.Hugs Shirley
    Shirley M 21 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?